# SDR SWIA202161128

- Difficulty date: August 20, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 30,932 hours, 19,139 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RIVETS ON FWD RH UPPER SKIN BETWEEN FS 169 AND FS 172 FOUND FASTENER HOLE CRACKED      (C-CHECK RO 9/21/2021)    REMOVED AND REPLACED FWD RH UPPER SKIN P/N CC670-33107-2 PO# T000062212/1 IN REF DWG CC670-33040, REV G, CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-10-001-001-A01. ST CARD 51-900-1002-SKY COMPLETE. SEE CONTINUATION CARD FOR WORK PERFORMED. WEIGHT OFF .36 LBS, WEIGHT ON .36 LBS. NO WEIGHT CHANGE, SCALE USED TUC1755, CAL DUE 30-SEP-21.
